# SDR AALA20160729001

- Difficulty date: July 29, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 19,638 hours, 7,604 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL VAPOR BARRIER IS CRACKED BETWEEN APPROXIMATELY LBL 23 AND LBL 36.  REPAIRED THE VAPOR BARRIER IAW AARD 57-10-10-9
